Browse Title Index


 
Issue Title
 
Volume 11, Number 2, June 2006 H-MONOTONE NONLINEAR VARIATIONAL INCLUSION SYSTEMS Abstract   PDF
R.N. Kalia, Ram U. Verma
 
Volume 20, Number 4, December 2015 HOMOCLINIC SOLUTIONS FOR A CLASS OF SECOND ORDER HAMILTONIAN SYSTEMS WITH LOCALLY DEFINED SUBQUADRATIC POTENTIALS Abstract   PDF
Wei Zhang, Zhao-Hong Sun
 
Volume 10, Number 5, December 2005 (Special Issue) HOMOMORPHISMS BETWEEN C*-ALGEBRAS, LINEAR *-DERIVATIONS ON A C*-ALGEBRA AND THE CAUCHY-RASSIAS STABILITY Abstract   PDF
Chun-Gil Park
 
Volume 6, Number 2, December 2001 HOMOTOPY RESULTS FOR ADMISSIBLE MULTIFUNCTIONS Abstract   PDF
Donal O'Regan
 
Volume 8, Number 1, March 2003 HOMOTOPY RESULTS FOR WEAKLY SEQUENTIALLY UPPER SEMICONTINUOUS MAPS Abstract   PDF
Ravi P. Agarwal, Donal O'Regan
 
Volume 14, Number 2, June 2009 HUMMEL-SEEBECK METHOD FOR GENERALIZED EQUATIONS UNDER CONDITIONED SECOND FRECHET DERIVATIVE Abstract   PDF
Ioannis K. Argyros, Said Hilout
 
Volume 19, Number 4, December 2014 HYBRID FIXED POINT THEORY WITH PPF DEPENDENCE IN BANACH ALGEBRAS WITH APPLICATIONS TO NONLINEAR FUNCTIONAL DIFFERENTIAL EQUATIONS Abstract   PDF
Bapurao C. Dhage
 
Volume 27, Number 1, March 2022 HYBRID INERTIAL CONTRACTION PROJECTION METHODS EXTENDED TO VARIATIONAL INEQUALITY PROBLEMS Abstract   PDF
N. D. Truong, J. K. Kim, T. H. H. Anh
 
Volume 16, Number 1, March 2011 HYBRID METHOD FOR A FAMILY OF MAPPINGS WITH APPLICATIONS IN ZERO OF MAXIMAL MONOTONE OPERATORS Abstract   PDF
Mohsen Alimohammady, Vahid Dadashi, Mehdi Roohi, Masood Salehi
 
Volume 21, Number 3, September 2016 HYBRID STEEPEST DESCENT METHOD FOR SPLIT VARIATIONAL INCLUSION AND FINITE FAMILY OF NONEXPANSIVE MAPPINGS Abstract   PDF
Cuijie Zhan, Zhihui Xu
 
Volume 21, Number 2, June 2016 HYBRID STEEPEST-DESCENT METHOD WITH A COUNTABLY INFINITE FAMILY OF NONEXPANSIVE MAPPINGS ON BANACH SPACES Abstract   PDF
Nguyen Buong, Nguyen Song Ha, Nguyen Thi Thu Thuy
 
Volume 15, Number 4, December 2010 HYERS-ULAM STABILITY OF THE JENSEN FUNCTIONAL EQUATION IN QUASI-BANACH SPACES Abstract   PDF
Manar Youssef, Elqorachi Elhoucien, Themistocles M. Rassias
 
Volume 11, Number 5, December 2006 (Special Issue) HYERS-ULAM-RASSIAS STABILITY OF A FUNCTIONAL EQUATION OF DAVISON IN RINGS Abstract   PDF
Soon-Mo Jung, Prasanna K. Sahoo
 
Volume 13, Number 3, September 2008 HYERS-ULAM-RASSIAS STABILITY OF FUNCTIONAL EQUATION IN THE SPACE OF TEMPERED DISTRIBUTIONS Abstract   PDF
Linsong Li, Dohan Kim, Jaeyoung Chung
 
Volume 8, Number 1, March 2003 HYERS-ULAM-RASSIAS STABILITY OF FUNCTIONAL EQUATIONS IN CONNECTION WITH CLASSICAL INEQUALITIES Abstract   PDF
Soon-Mo Jung
 
Volume 14, Number 4, December 2009 HYERS-ULAM-RASSIAS STABILITY OF LEFT MULTIPLIERS Abstract   PDF
M. Eshaghi Gordji
 
Volume 14, Number 3, September 2009 HYERS-ULAM-RASSIAS STABILITY OF (n, k)-FORMS ADDITIVE FUNCTIONAL EQUATIONS Abstract   PDF
Ahmed Chari, Belaid Bouikhalne, Samir Kabbaj
 
Volume 14, Number 5, December 2009 (Special Issue) HYERS-ULAM-RASSIAS STABILITY OF QUADRATIC DERIVATIONS ON BANACH ALGEBRAS Abstract   PDF
M. Eshaghi Gordji, F. Habibian
 
Volume 11, Number 5, December 2006 (Special Issue) HYERS-ULAM-RASSIAS STABILITY OF SOME FUNCTIONAL EQUATIONS Abstract   PDF
Bouikhalene Belaid, Elqorachi Elhoucien, Redouani Ahmed
 
Volume 7, Number 4, December 2002 HYERSULAMRASSIAS STABILITY OF THE GENERAL LINEAR EQUATION Abstract   PDF
Dorian Popa
 
Volume 13, Number 3, September 2008 HYERS-ULAM-RASSIAS STABILITY OF THE QUADRATIC MAPPING Abstract   PDF
Redouani Ahmed, Elqorachi Elhoucien, Bouikhalene Belaid
 
Volume 11, Number 5, December 2006 (Special Issue) HYERS-ULAM{RASSIAS STABILITY OF A LINEAR FUNCTIONAL EQUATION WITH CONSTANT COEFFICIENTS Abstract   PDF
Tiberiu Trif
 
Volume 29, Number 2, June 2024 IMPACT OF FRACTIONAL CONFORMABLE DERIVATIVES ON A(H1N1) INFECTION MODEL Abstract   PDF
Hind Ali Ahmad Eid, Mohammed N Alkord
 
Volume 19, Number 1, March 2014 IMPLICIT MANN TYPE ITERATION METHOD INVOLVING TWO STRICTLY HEMICONTRACTIVE MAPPINGS IN BANACH SPACES Abstract   PDF
Jong Kyu Kim, Arif Rafiq
 
Volume 9, Number 1, March 2004 IMPLICIT VECTOR VARIATIONAL INEQUALITIES WITHOUT MONOTONICITY Abstract   PDF
Jun Li, Zhong-Quan He
 
601 - 625 of 1345 Items << < 20 21 22 23 24 25 26 27 28 29 > >> 


ISSN: 1229-1595 (Print), 2466-0973 (Online)

(51767) 7 Kyungnamdaehak-ro, Masanhappo-gu, Changwon-si, Gyeongsangnam-do, Republic of Korea